# SDR AALA20161202007

- Difficulty date: November 30, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 94,685 hours, 15,075 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Bulb
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DURING APPROACH WHEN GEAR EXTENDED,  OBSERVED ALL THREE GEAR GREEN LIGHTS ILLUMINATE FOLLOWED BY EXTINGUISHING OF LEFT MAIN GEAR GREEN LIGHT. EMERGENCY DECLARED. LANDING UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED BOTH LEFT MAIN GEAR GREEN LIGHT INDICATOR BULBS.
